Header

UZH-Logo

Maintenance Infos

Algebraic algorithms for the analysis of mechanical trusses


Babuska, I; Sauter, S (2004). Algebraic algorithms for the analysis of mechanical trusses. Mathematics of Computation, 73(248):1601-1622 (electronic).

Abstract

Infinite periodic lattices can be used as models for analyzing and understanding various properties of mechanical truss constructions with periodic structures. For infinite lattices, the problems of connectivity and stability are nontrivial from the mathematical point of view and have not been addressed adequately in the literature. In this paper, we will present a set of algebraic algorithms, which are based on ideal theory, to solve such problems.
"To understand the notion of 'complicated three-dimensional lattices', readers need to be able to see the figures in color."

Abstract

Infinite periodic lattices can be used as models for analyzing and understanding various properties of mechanical truss constructions with periodic structures. For infinite lattices, the problems of connectivity and stability are nontrivial from the mathematical point of view and have not been addressed adequately in the literature. In this paper, we will present a set of algebraic algorithms, which are based on ideal theory, to solve such problems.
"To understand the notion of 'complicated three-dimensional lattices', readers need to be able to see the figures in color."

Statistics

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

46 downloads since deposited on 29 Nov 2010
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:infinite lattices; connectivity; stability
Language:English
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:05 Apr 2016 13:24
Publisher:American Mathematical Society
ISSN:0025-5718
Additional Information:First published in [Math. Comp. 73 (2004), no. 248], published by the American Mathematical Society
Publisher DOI:https://doi.org/10.1090/S0025-5718-04-01645-X

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 1MB
View at publisher